# SDR AALA201612129010

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 67,558 hours, 25,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT REPORTS SEAT 1C MISSING EMERGENCY LIGHT LENS. REPLACED LIGHT LENS PER CMM 25-40-06.
